Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Schäge, Sven / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura

2 Issues per year


CiteScore 2016: 0.35

SCImago Journal Rank (SJR) 2015: 1.208
Source Normalized Impact per Paper (SNIP) 2015: 2.294

Mathematical Citation Quotient (MCQ) 2015: 0.48

Online
ISSN
1869-6104
See all formats and pricing
In This Section

Some geodesic problems in groups

Murray Elder / Andrew Rechnitzer
  • Department of Mathematics, University of British Columbia, Vancouver, Canada. E-mail:
  • Email:
Published Online: 2010-10-18 | DOI: https://doi.org/10.1515/gcc.2010.014

Abstract

We consider several algorithmic problems concerning geodesics in finitely generated groups. We show that the three geodesic problems considered by Miasnikov et al. are polynomial-time reducible to each other. We study two new geodesic problems which arise in a previous paper of the authors and Fusy.

Keywords.: Word problem; geodesic problems

About the article

Received: 2010-06-11

Published Online: 2010-10-18

Published in Print: 2010-12-01



Citation Information: Groups – Complexity – Cryptology, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc.2010.014. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Volker Diekert and Jonathan Kausch
Journal of Symbolic Computation, 2015
[2]
OLGA KHARLAMPOVICH and ATEFEH MOHAJERI MOGHADDAM
International Journal of Algebra and Computation, 2012, Volume 22, Number 02, Page 1250012

Comments (0)

Please log in or register to comment.
Log in